Bulletin of the American Mathematical Society

Traveling waves on electric power systems

L. V. Bewley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 48, Number 8 (1942), 527-538.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183504479

Mathematical Reviews number (MathSciNet)
MR0006732

Citation

Bewley, L. V. Traveling waves on electric power systems. Bull. Amer. Math. Soc. 48 (1942), no. 8, 527--538. http://projecteuclid.org/euclid.bams/1183504479.


Export citation